# SDR ASAA2019042959145

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 11,473 hours, 3,684 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 1061110002
- Part serial: 8955
- Condition: Failed
- Location: Apu Inlet
- Part time: 11,482 hours, 3,688 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

APU AUTOSHUT DOWN AFTER LANDING 3 ATTEMPTS GROUNDED - YES. REMOVED AND REPLACED THE AIR INTAKE FLAP ACTUATOR IAW AMM 49-16-51-000-003-A OPS CHECK GOOD. THIS CLEARS MDDR 66012 PLACARD REMOVED MEL LIST UPDATED MCC NOTIFIED.
